Jump to content

Recommended Posts

Man I have been having cold sweats and nightmares all night. I haven't had any Gabapentin in two days. I'm just really hurting. I have lyrics but it is way different than Gabapentin. I just saw the doc and I don't want to bug him again..... ugh, I feel like crap.

Link to comment
Share on other sites

sorry to hear how your feeling. i had those symptoms once and they terrified the hell out of me i know that i never want to experience that again. I dont know all of your details so i'll say that we're here for you.

 

lots of love!

Link to comment
Share on other sites

I think I was forgetting my risperdal.....I do that from time to time and that med has always had the worst withdrawal side effects because today I feel fine. I took my meds this morning.....And I'm not irritable or cranky......I'm just kinda tired....

Edited by sonicwhite
Link to comment
Share on other sites

It's good you're feeling better. But in a situation like that, as said, you aren't bugging your pdoc in any way if you have symptoms like that!

Link to comment
Share on other sites

Well we weaned but, I had a few bottles left over so I tried going slow.....Lyrica kinda does make up for it and doesn't if that makes sense. I will call them if I start to feel like that again.

Link to comment
Share on other sites

  • 2 weeks later...
 Share

×
×
  • Create New...